| Model Number |
N65 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the unit had partially missing segments.The customer reported that there was no patient involvement.